MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 144700-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Restenosis (4576)
Date of Event 12/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and claudication/leg pain leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a restenotic lesion of the superficial femoral artery (sfa) middle third in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as possibly related to the device and not related to the procedure.It was target lesion related.The patient returned to the clinic on(b)(6) 2022 for follow-up.They complained about aching in the achilles after walking for 15 minutes along with discomfort at the base of the left toes.An ultrasound showed stenosis in the distal portion of the left sfa stent (target leg).The ankle brachial indexes (abis) on the left dropped from 0.99 to 0.60.An angiogram on (b)(6) 2022 revealed a mid sfa stent which had an area of high grade stenosis of about 80% in the proximal portion and more distally there were several areas of moderate to severe stenosis.The intervention involved drug coated balloon / drug eluting balloon (dcb/deb), pta / standard balloon angioplasty and laser/atherectomy.Completion intravascular ultrasound (ivus) showed the entire stent to be widely patent with no evidence of residual stenosis.This was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and claudication/leg pain leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.5., d.3., g.1., g.6.And h.10.Have been updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a restenotic lesion of the superficial femoral artery (sfa) middle third in the left leg.A contralateral approach was used and the lesion was prepared using predilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as possibly related to the device and not related to the procedure.It was target lesion related.The patient returned to the clinic on (b)(6) 2022 for follow-up.They complained about aching in the achilles after walking for 15 minutes along with discomfort at the base of the left toes.An ultrasound showed stenosis in the distal portion of the left sfa stent (target leg).The ankle brachial indexes (abis) on the left dropped from 0.99 to 0.60.An angiogram on (b)(6) 2022 revealed a mid sfa stent which had an area of high grade stenosis of about 80% in the proximal portion and more distally there were several areas of moderate to severe stenosis.The intervention involved drug coated balloon / drug eluting balloon (dcb/deb), pta / standard balloon angioplasty and laser/atherectomy of the sfa middle third to distal third.Completion intravascular ultrasound (ivus) showed the entire stent to be widely patent with no evidence of residual stenosis.This was reported as a target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key17098144
Report Number3011632150-2023-00068
Device Sequence Number1983178
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)230916(11)220215(10)0000135054
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2023
Device Model Number144700-12
Device Catalogue Number144700-12
Device Lot Number0000135054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite